# SDR FDEA201912043171

- Difficulty date: December 4, 2019
- Submitted: April 1, 2020
- Operation: Air carrier
- Aircraft: N653FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 736
- Aircraft time: 35,224 hours, 18,817 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indicator
- Part number: SC628AH
- Condition: Failed
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR WILL NOT ARM.  .  RELEASED FOR SERVICE PER MEL : 52-XX-XX CATEGORY : C EXPIRATION : MM-DD-YY  "MEL 52-30-04: ECAM SLIDE INDICATION SYSTEM FOR  ( R1) _____ DOOR - INOP. DOOR ESCAPE SLIDE ARMING SYSTEM IS TO BE VERIFIED AS FULLY  ARMED PRIOR TO EACH DEPARTURE." VERIFIED DOOR  1 R  IS PHYSICLLY ARMED.   WHILE BUZZER 12WN. REPLACED TERMINAL REF. A300-600 AWM 52-73-01 AND ESPM 20-48-00   OPS CK GOOD. REF.52-73-14-04-02 AND 52-73-00-05-02  MEL CLEARED
